# SDR FDEA200906152111

- Difficulty date: June 15, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N905FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- Aircraft time: 50,767 hours, 20,774 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 707585B
- Condition: Cracked
- Location: Bs 1440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT, FRAME AT BS 1440, S26L, IS DENTED AND APPEARS TO BE CRACKED ON UPPER FLANGE AND CHAFED AT S23L. BLENDED CHAFE MARK ON FRAME, FOUND TO BE WITHIN LIMITS IAW SRM 53-00-07, FIG 101, DETAIL 2. TRIMMED DAMAGED FRAME FLANGE, CRACK, IAW SRM 53-00-07, FIG 201, REPAIR NR 5. FABRICATED REPAIR J-SECTION. TREATED AND PRIMED REPAIR J-SECTION AND ALL BARE METAL COMMON TO REPAIR AREA IAW SRM 51-20-01. INSTALLED REPAIR IAW SRM 53-00-07, FIG 201,   DETAIL 1, REPAIR NR 5. THIS REPAIR IS CLASSIFIED AS A CAT. "B" MAJOR REPAIR   WITH THE FOLLOWING TRACKING REQUIREMENTS; INITIAL INSP AT 37,500 FC; THEREAFTER EVERY 12,000 FC.
